On a result of C. Mueller and E. Perkins

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


The equation du = (au″+ bu′ + cu) dt + vuγ W(dx, dt) is considered for γ ε (0, 1). It is proved that u(t, ·) has compact support for all t ≥ 0 if u(0, ·) does. This result extends a result of C. Mueller and E. Perkins who considered the case a = 1, b = c = 0. The proof does not use the nonstandard analysis unlike the one by C. Mueller and E. Perkins.

Original languageEnglish (US)
Pages (from-to)543-557
Number of pages15
JournalProbability Theory and Related Fields
Issue number4
StatePublished - Aug 1997


  • Solutions with compact support
  • Two-parameter white noise


Dive into the research topics of 'On a result of C. Mueller and E. Perkins'. Together they form a unique fingerprint.

Cite this